MathSciNet Relay Station
MathSciNet bibliographic data
MR101992 42.00
Kahane, J.-P.; Salem, R. Sur la convolution d'une infinité de distributions de Bernoulli. (French) Colloq. Math. 6 1958 193–202.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement